# SDR SWIA20240202131

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,577 hours, 40,082 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU AND PACKS ON, A STRONG SMELL OF GAS BEGAN FILLING THE CABIN BEFORE BOARDING. FUEL VAPOR CAN VISIBLY BE SEEN IN THE CABIN. TURNED OFF AIRCRAFT. (FLIGHT 5278 FILED CLOSED)FEB 01, 2024  STATION: CID--VERIFIED WITH CREW NO ASSOCIATED EICAS MSG PRESENT AND THAT THEY WERE RUNNING ON APU POWER AND BOTH PACKS. AIRED OUT CABIN WITH FORCED CABIN AIR, NO SMELL OR FUMES REMAIN. INSP ENGINES, APU, AND CABIN FOR LEAKS IN REF TO CRJ 200 FIM 21-21-00 FOR ABNORMAL SMELLS. NONE FOUND. RAN ENGINES ONE AT A TIME ISOLATING PACK AND BLEED SOURCES, NO SMELL OR FUMES PRESENT. SUSPECT EXCEESSIVE FUEL IN APU BEFORE STARTING. MCI CREATED FOR MORE TROUBLESHOOTING. REF EAML 1289715 FOR APU DEFERRAL FEB 02, 2024  STATION: ORD -- REFERENCE CP 27764032 & 27765719 FOR TROUBLESHOOTING AND WORK ACCOMPLISHED. AIRCRAFT OK FOR SERVICE AT THIS TIMERTS APPROVED BY SMOD VIA EMAIL
